Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 3702738, 7 pages
http://dx.doi.org/10.1155/2016/3702738
Research Article

Time Decay for Nonlinear Dissipative Schrödinger Equations in Optical Fields

1Department of Mathematics, Graduate School of Science, Osaka University, Osaka, Toyonaka 560-0043, Japan
2Department of Mathematics, College of Science, Yanbian University, No. 977 Gongyuan Road, Yanji, Jilin 133002, China
3Centro de Ciencias Matemáticas, UNAM Campus Morelia, AP 61-3 (Xangari), 58089 Morelia, MICH, Mexico

Received 11 December 2015; Accepted 18 January 2016

Academic Editor: Yao-Zhong Zhang

Copyright © 2016 Nakao Hayashi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Kita and A. Shimomura, “Asymptotic behavior of solutions to Schrödinger equations with a subcritical dissipative nonlinearity,” Journal of Differential Equations, vol. 242, no. 1, pp. 192–210, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. Kita and A. Shimomura, “Large time behavior of solutions to Schrödinger equations with a dissipative nonlinearity for arbitrarily large initial data,” Journal of the Mathematical Society of Japan, vol. 61, no. 1, pp. 39–64, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W.-R. Sun, B. Tian, Y. Jiang, and H.-L. Zhen, “Optical rogue waves associated with the negative coherent coupling in an isotropic medium,” Physical Review E, vol. 91, no. 2, Article ID 023205, 2015. View at Publisher · View at Google Scholar · View at Scopus
  4. X.-Y. Xie, B. Tian, W.-R. Sun, and Y. Sun, “Rogue-wave solutions for the Kundu-Eckhaus equation with variable coefficients in an optical fiber,” Nonlinear Dynamics, vol. 81, no. 3, pp. 1349–1354, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. P. Agrawal, Nonlinear Fiber Optics, Academic Press, 1995.
  6. V. A. Liskevich and M. A. Perelmuter, “Analyticity of submarkovian semigroups,” Proceedings of the American Mathematical Society, vol. 123, no. 4, pp. 1097–1104, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  7. N. Okazawa and T. Yokota, “Global existence and smoothing effect for the complex Ginzburg-Landau equation with p-laplacian,” Journal of Differential Equations, vol. 182, no. 2, pp. 541–576, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. N. Hayashi and T. Ozawa, “Scattering theory in the weighted L2Rn spaces for some Schrödinger equations,” Annales de l'Institut Henri Poincaré, Physique Théorique, vol. 48, pp. 17–37, 1988. View at Google Scholar